Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 782393, 6 pages
http://dx.doi.org/10.1155/2014/782393
Research Article

Mathematical Models Arising in the Fractal Forest Gap via Local Fractional Calculus

1School of Civil Engineering and Architecture, Nanchang University, Nanchang 330031, China
2Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China
3Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar 47415-416, Iran
4African Institute for Mathematical Sciences, Muizenberg 7945, South Africa

Received 8 January 2014; Accepted 10 February 2014; Published 18 March 2014

Academic Editor: Carlo Cattani

Copyright © 2014 Chun-Ying Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Ying Long, Yang Zhao, and Hossein Jafari, “Mathematical Models Arising in the Fractal Forest Gap via Local Fractional Calculus,” Abstract and Applied Analysis, vol. 2014, Article ID 782393, 6 pages, 2014. doi:10.1155/2014/782393